# SDR DXTA2014042505744

- Difficulty date: April 24, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Gulstm 200
- Aircraft serial: 165
- Aircraft time: 4,390 hours, 2,746 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PILOT CONTROL COLUMN HAS CHAFING MARKS FROM THE AILERON CABLE INSIDE COLUMN.  RIGHT COPILOT CONTROL COLUMN HAS CHAFING MARKS FROM THE AILERON CABLE INSIDE COLUMN.  REMOVED CHAFFED PILOT CONTROL COLUMN P/N 4AS5320110-501, NSN AND PERFORMED MINOR REPAIR BY MACHINING FREE OF DEFECTS AND APPLICATION OF PROTECTIVE COATINGS AND RE-INSTALLED IAW IAI ENGINEERING DRAWING 4AS5320110-502 REV. A. RE-IDENTIFIED AS P/N 4AS5320110-501A06 IAW IAI DRAWING 4AS5320110-502A02 REV A. REMOVED CHAFFED CO-PILOT CONTROL COLUMN P/N 4AS532011 0-502 NSN. PERFORMED MINOR REPAIR BY MACHINING FREE OF DEFECTS AND APPLICATION OF PROTECTIVE COATINGS AND RE-INSTALLED IAW IAI ENGINEERING DRAWING 4AS532011 0-502A02 REV A. RE-IDENTIFIED AS P/N 4AS532011 0-502A02-501 IAW IAI DRAWING 4AS5320110-502A02 REV A. CONTROL SYSTEM OPS CHECKS GOOD.
